# SDR 2006FA0000947

- Difficulty date: September 8, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: N90431
- Make and model: Hughes 369D
- Aircraft serial: 1100833D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED THAT THE TOT SUDDENLY WENT 40 DEGREES C, HOT.  FOUND OUTER COMBUSTION CAN CRACKS.  REPLACED UNIT.  (K)
